# SDR AALA20130728001

- Difficulty date: July 27, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 58,949 hours, 7,613 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 27100424
- Condition: Blown
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

JFK CREW REPORTED CENTER HYDRAULIC QUANTITY LEAK.  EMERGENCY DECLARED FLIGHT LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  CONFIRMED HYDRAULIC LEAK FROM RT LANDING GEAR AREA.  FOUND FLUID LEAKING FROM PRESS & CASS DRAIN ACMP FILTER MODULE.  REPLACED BLOWN O RING.  SYSTEM GROUND CHECKED NORMAL.  OPERATION (CLOSED)
